# SDR J7SA20170802001

- Difficulty date: August 2, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,835 hours, 1,375 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MVF COLD SOAK, ON APPROACH, "NORM BRAKE FAIL" CAS POSTED. COMPLETED CHECKLIST AND FAULT REMAINED. DURING LANDING NORMAL BRAKES WERE NOT AVAILABLE. LANDED WITHOUT INCIDENT.  REPLACED THE LT AND RT ANTI-SKID CONTROL VALVES. LEAK AND OPS CHECKED GOOD.
